Two nontrivial solutions for a discrete fourth order periodic boundary value problem

John R. Graef, Lingju Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study the discrete fourth order periodic boundary value problem with a parameter <4u(t 2) < p(t 1)<u(t 1) + q(t)u(t) = f(t, u(t)), t [1,N]Z, iu(1) = <iu(N 1), i = 0, 1, 2, 3. By using variational methods and the mountain pass lemma, sufficient conditions are found under which the above problem has at least two nontrivial solutions. One example is included to illustrate the result.

Original languageEnglish (US)
Pages (from-to)487-496
Number of pages10
JournalCommunications in Applied Analysis
Volume19
StatePublished - Jan 1 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Two nontrivial solutions for a discrete fourth order periodic boundary value problem'. Together they form a unique fingerprint.

Cite this